# SDR P9KA2015103001

- Difficulty date: October 8, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N1265U
- Make and model: Cessna 208
- Aircraft serial: 20800375
- Aircraft time: 1,180 hours, 2,044 cycles
- Engine: Garrtt TPE33112JR
- Engine time: 756 hours, 1,413 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 16125911
- Condition: Leaking
- Location: Zone 400
- Part time: 756 hours, 1,413 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENG OIL DOWN BELLY OF ACFT.  FIRST TROUBLESHOOTING WAS TIGHTENING AN OIL FLEX HOSE THAT WAS SLIGHTLY LOOSE, NO CHANGE.  FURTHER INSPECTION REVEALED OIL LEAKING AT BASE OF PROPELLER GOVERNOR.  GOVERNOR WAS REMOVED & GOVERNOR BASE GASKET CHANGED, STILL LEAKING OIL.  FINALLY A THOROUGH CLEANING & INSPECTION WITH A BLACK LIGHT REVEALED THAT THE GOVERNOR ITSELF WAS LEAKING.  THE GOVERNOR WAS REPLACED WITH AN OVERHAULED UNIT WITH NO FURTHER LEAKAGE NOTED.
